MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 12 FR X 20 CM ANTI; CATHETER, HEMODIALYSIS, NON-I

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 12 FR X 20 CM ANTI; CATHETER, HEMODIALYSIS, NON-I
Model Number IPN036721
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
Physician reported the guidewire kinked using 2 kits on the same patient.The patient was not harmed and the procedure was completed with a third kit of a different lot number.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
Qn#: (b)(4).Associated mdrs: 9680794-2022-00769.
 
Additional Manufacturer Narrative
(b)(4).Associated mdr#s 9680794-2022-00769 and 9680794-2022-00768.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 12 FR X 20 CM ANTI
Common Device Name
CATHETER, HEMODIALYSIS, NON-I
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key15829390
Report Number9680794-2022-00768
Device Sequence Number12086877
Product Code MPB
UDI-Device Identifier30801902123566
UDI-Public30801902123566
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberIPN036721
Device Catalogue NumberCDC-25122-X1A
Device Lot Number13F21L0765
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer12/05/2022
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown